See Alike in...

Alike App

Browser

Tlynn26

779d

Hi been dealing with hypothyroidism for few yrs now recently have been experiencing gut issues, feeling fatigue & faint after eating an headaches not sure if its cause my thyroid or other causes anyone have an idea of what could be causing these symptoms??

Top reply
    • Arky

      748d

      I cannot take any of the generic brands. I do best on the brand which is Synthroid. I think some of the dyes and fillers they use for the other I do not do well with.

    • Arky

      748d

      I cannot take any of the generic brands. I do best on the brand which is Synthroid. I think some of the dyes and fillers they use for the other I do not do well with.

    • PaintedNebula

      749d

      I've gone to the doctor like, "my ears are ringing!" And the doctor always says, "Oh, that could be from your thyroid!" Is there anything the stupid thyroid doesn't mess with? It's ridiculous. It's possible it could be something else though. Good luck, I hope you get it figured out.

    • Shortrainbow

      756d

      Levothyroxine*

    • Shortrainbow

      756d

      Yeah the meds can do that. I have had Hypothyroidism my whole life and it's annoying with the affects of the needs. I'm always tired, always having headaches, and feeling faint. I take levlthroxin for my Hypothyroidism.

    • TCC

      779d

      Your thyroid affects everything. I get headaches sometimes. Maybe your meds need to be adjusted? Can you get bloodwork done to check? Probiotics always help.

      • Tlynn26

        779d

        @TCC Thanks for your help yes I have a PCP that I will definitely be contacting

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion